# SDR K11A2010031691501

- Difficulty date: March 30, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 60,450 hours, 73,758 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 59100584191
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GALLEY SERVICE DOOR AT STA 200, BEAM NR 3 CRACKED ON AFT END.  DOOR HAS BEEN REPLACED.
